# SDR MZZA0600019

- Difficulty date: October 2, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 24,167 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEAT ROWS 11-23 ABC WOULD NOT PASS THE 15 MINUTE TEST IAW W/C 29-3350-1-7100. THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
